# SDR IPXA2018061430664

- Difficulty date: June 8, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000100
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, NR 2 PYLON O/B PANEL 424CR HAS WORN SCREW HOLE (DISCREPANCY RACK). REPAIRED IAW SRM 54-52-51 FIG 201.
